# SDR SWIA2021062859129

- Difficulty date: April 10, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE AFT CARGO BAY DOOR AFT TRACK LOWER C-CHANNEL IS CRACKED. (MARKED)      (C-CHECK RO 6/22/2021)    REMOVED AND REPLACED C- CHANNEL ON AFT CARGO BAY DOOR AFT LOWER TRACK. REF: CRJ 900 SRM 51-42-06-001-001-A01, CRJ 900  SRM 51-42-20-001-001-A01 AND BOMBARDIER DWG MM670-35060 REV. W / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
